MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CHEST TUBE TRAY

Medline Industries, LP MEDLINE; CHEST TUBE TRAY
Catalog Number DYND07603
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that hemostat froke in half inserting a chest tube.
 
Additional Manufacturer Narrative
The customer/reporter described that hemo broke during use and that the hemostat broke in half when inserting a chest tube.Finished good production records were reviewed and there were no run without approvals, deviations or non-conformance reports that might have had an impact on this issue; finished good pack build was reviewed and there are no issues with the build that likely contributed to the reported issue.A sample was received, and the hemostat received the left handle was broken into two pieces confirming the reported issue.Further investigation reveals that the root cause is attributed to a vendor product issue related to the component manufacturing process; however, given that this is a multi-sourced component, the vendor could not be definitively identified, and the supplier quality team will continue to monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CHEST TUBE TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50946560
Report Number1417592-2026-54289
Device Sequence Number10348706
Product Code LRO
UDI-Device Identifier40884389257488
UDI-Public40884389257488
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND07603
Device Lot Number24BBT926
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown